Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 829701, 35 pages
http://dx.doi.org/10.1155/2008/829701
Research Article

Generalized Solutions of Functional Differential Inclusions

1Center for Integrative Genetics (CIGENE), Norwegian University of Life Sciences, Aas 1432, Norway
2Department of Mathematical Sciences and Technology, Norwegian University of Life Sciences, Aas 1432, Norway
3Department of Algebra and Geometry, Tambov State University, Tambov 392000, Russia
4Department of Higher Mathematics, Faculty of Electronics and Computer Sciences, Moscow State Forest University, Moscow 141005, Russia

Received 12 March 2007; Revised 4 July 2007; Accepted 12 September 2007

Academic Editor: Yong Zhou

Copyright © 2008 Anna Machina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Bulgakov and L. I. Tkach, “Perturbation of a convex-valued operator by a Hammerstein-type multivalued mapping with nonconvex images, and boundary value problems for functional-differential inclusions,” Matematicheskiĭ Sbornik, vol. 189, no. 6, pp. 3–32, 1998, English translation in Sbornik. Mathematics, vol. 189, no. 5-6, pp. 821–848, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. I. Bulgakov and L. I. Tkach, “Perturbation of a single-valued operator by a multi-valued mapping of Hammerstein type with nonconvex images,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, no. 3, pp. 3–16, 1999, English translation in Russian Mathematics, vol. 43, no. 3, pp. 1–13, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. F. Filippov, “Classical solutions of differential equations with the right-hand side multi-valued,” Vestnik Moskovskogo Universiteta. Serija I. Matematika, Mehanika, vol. 22, no. 3, pp. 16–26, 1967 (Russian). View at Google Scholar · View at MathSciNet
  4. A. F. Filippov, Differential Equations with Discontinuous Right-Hand Sides, Nauka, Moscow, Russia, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. I. Bulgakov, “Asymptotic representation of sets of δ-solutions of a differential inclusion,” Matematicheskie Zametki, vol. 65, no. 5, pp. 775–779, 1999, English translation in Mathematical Notes, vol. 65, no. 5-6, pp. 649–653, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. I. Bulgakov, O. P. Belyaeva, and A. A. Grigorenko, “On the theory of perturbed inclusions and its applications,” Matematicheskiĭ Sbornik, vol. 196, no. 10, pp. 21–78, 2005, English translation in Sbornik. Mathematics, vol. 196, no. 9-10, pp. 1421–1472, 2005. View at Google Scholar · View at MathSciNet
  7. A. I. Bulgakov, A. A. Efremov, and E. A. Panasenko, “Ordinary differential inclusions with internal and external perturbations,” Differentsial'nye Uravneniya, vol. 36, no. 12, pp. 1587–1598, 2000, English translation in Differential Equations, vol. 36, no. 12, pp. 1741–1753, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. I. Bulgakov and V. V. Skomorokhov, “Approximation of differential inclusions,” Matematicheskiĭ Sbornik, vol. 193, no. 2, pp. 35–52, 2002, English translation in Sbornik. Mathematics, vol. 193, no. 1-2, pp. 187–203, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Ważewski, “Sur une généralisation de la notion des solutions d'une équation au contingent,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 10, pp. 11–15, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. I. Blagodatskikh and A. F. Filippov, “Differential inclusions and optimal control,” Trudy Matematicheskogo Instituta Imeni V. A. Steklova, vol. 169, pp. 194–252, 1985, English translation in Proceedings of the Steklov Institute of Mathematics, vol. 169, 1986. View at Google Scholar · View at MathSciNet
  11. A. Bressan, “On a bang-bang principle for nonlinear systems,” Bollettino della Unione Matemàtica Italiana. Supplemento, no. 1, pp. 53–59, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. E. Irisov and E. L. Tonkov, “On the closure of the set of periodic solutions of a differential inclusion,” in Differential and Integral Equations, pp. 32–38, Gor' kov. Gos. Univ., Gorki, Russia, 1983. View at Google Scholar · View at MathSciNet
  13. G. Pianigiani, “On the fundamental theory of multivalued differential equations,” Journal of Differential Equations, vol. 25, no. 1, pp. 30–38, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. N. Lyapin and Yu. L. Muromtsev, “Guaranteed optimal control on a set of operative states,” Automation and Remote Control, vol. 54, no. 3, part 1, pp. 421–429, 1993 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Branicky, V. S. Borkar, and S. K. Mitter, “A unified framework for hybrid control: model and optimal control theory,” IEEE Transactions on Automatic Control, vol. 43, no. 1, pp. 31–45, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  16. R. W. Brockett, “Hybrid models for motion control systems,” in Essays on Control: Perspectives in the Theory and Its Applications (Groningen, 1993), H. Trentelman and J. C. Willems, Eds., vol. 14 of Progress in Systems Control Theory, pp. 29–53, Birkhäuser, Boston, Mass, USA, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Lygeros, C. Tomlin, and S. Sastry, “Controllers for reachability specifications for hybrid systems,” Automatica, vol. 35, no. 3, pp. 349–370, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Puri and P. Varaiya, “Decidability of hybrid systems with rectangular differential inclusions,” in Computer Aided Verification (Stanford, CA, 1994), D. Dill, Ed., vol. 1066 of Lecture Notes in Computer Science, pp. 95–104, Springer, Berlin, Germany, 1994. View at Google Scholar · View at MathSciNet
  19. A. J. Van der Schaft and J. M. Schumacher, An Introduction to Hybrid Dynamical Systems, vol. 251 of Springer Lecture Notes in Control and Information Sciences, Springer, London, UK, 2000.
  20. P. Varaiya and A. Kurzhanski, “On problems of dynamics and control for hybrid systems,” in Control Theory and Theory of Generalized Solutions of Hamilton Jacobi Equations. Proceedings of International Seminars, vol. 1, pp. 21–37, Ural University, Ekaterinburg, Russia, 2006. View at Google Scholar
  21. A. D. Ioffe and V. M. Tikhomirov, Theory of External Problems, Nauka, Moscow, Russia, 1974.
  22. I. P. Natanson, Theory of Functions of a Real Variable, Nauka, Moscow, Russia, 3rd edition, 1974. View at MathSciNet
  23. J.-P. Aubin and A. Cellina, Differential Inclusions: Set-Valued Maps and Viability Theory, vol. 264, Springer, Berlin, Germany, 1984. View at Zentralblatt MATH · View at MathSciNet
  24. M. Kamenskii, V. Obukhovskii, and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, vol. 7 of de Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin, Germany, 2001. View at MathSciNet
  25. A. A. Tolstonogov, Differential Inclusions in a Banach Space, Nauka, Novosibirsk, Russia, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. N. Tikhonov, “On Volterra type functional equations and their applications in some problems of mathematical physics,” Bulletin of Moscow University, Section A, vol. 1, no. 8, pp. 1–25, 1938 (Russian). View at Publisher · View at Google Scholar
  27. A. Bressan and G. Colombo, “Extensions and selections of maps with decomposable values,” Studia Mathematica, vol. 90, no. 1, pp. 69–86, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Fryszkowski, “Continuous selections for a class of nonconvex multivalued maps,” Studia Mathematica, vol. 76, no. 2, pp. 163–174, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. I. Bulgakov, “A functional-differential inclusion with an operator that has nonconvex images,” Differentsial'nye Uravneniya, vol. 23, no. 10, pp. 1659–1668, 1987, English translation in Differential Equations, vol. 23, 1987. View at Google Scholar · View at MathSciNet
  30. A. I. Bulgakov, “Continuous branches of multivalued functions, integral inclusions with nonconvex images, and their applications. I,” Differentsial'nye Uravneniya, vol. 28, no. 3, pp. 371–379, 1992. View at Google Scholar · View at MathSciNet
  31. A. I. Bulgakov, “Continuous branches of multivalued functions, integral inclusions with nonconvex images, and their applications. II,” Differentsial'nye Uravneniya, vol. 28, pp. 566–571, 1992. View at Publisher · View at Google Scholar
  32. A. I. Bulgakov, “Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. III,” Differentsial'nye Uravneniya, vol. 28, no. 5, pp. 739–746, 1992. View at Google Scholar · View at MathSciNet
  33. A. Turowicz, “Remarque sur la définition des quasitrajectoires d'un système de commande nonlinéaire,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 11, pp. 367–368, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Pliś, “Trajectories and quasitrajectories of an orientor field,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 11, pp. 369–370, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. A. I. Bulgakov, “Integral inclusions with nonconvex images and their applications to boundary value problems for differential inclusions,” Matematicheskiĭ Sbornik, vol. 183, no. 10, pp. 63–86, 1992, English translation in Russian Academy of Sciences. Sbornik. Mathematics, vol. 77, no. 1, pp. 193–212, 1994. View at Google Scholar · View at MathSciNet
  36. A. I. Bulgakov and V. P. Maksimov, “Functional and functional-differential inclusions with Volterra operators,” Differential Equations, vol. 17, no. 8, pp. 881–890, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. A. V. Arutyunov, Optimality Conditions: Abnormal and Degenerate Problems, vol. 526 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Zentralblatt MATH · View at MathSciNet
  38. A. A. Tolstonogov and P. I. Chugunov, “The solution set of a differential inclusion in a Banach space. I,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 24, no. 6, pp. 144–159, 1983, English translation in Siberian Mathematical Journal, vol. 24, no. 6, pp. 941–954, 1983. View at Google Scholar · View at MathSciNet
  39. A. A. Tolstonogov and I. A. Finogenko, “Solutions of a differential inclusion with lower semicontinuous nonconvex right-hand side in a Banach space,” Matematicheskiĭ Sbornik, vol. 125(167), no. 2, pp. 199–230, 1984, English translation in Sbornik. Mathematics, vol. 53, no. 1, pp. 203–231, 1986. View at Google Scholar · View at MathSciNet
  40. O. Hájek, “Discontinuous differential equations. I,” Journal of Differential Equations, vol. 32, no. 2, pp. 149–170, 1979. View at Google Scholar · View at MathSciNet
  41. O. Hájek, “Discontinuous differential equations. II,” Journal of Differential Equations, vol. 32, no. 2, pp. 171–185, 1979. View at Google Scholar · View at MathSciNet
  42. H. Hermes, “The generalized differential equation x˙R(t,x),” Advances in Mathematics, vol. 4, pp. 149–169, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. H. Hermes, “On continuous and measurable selections and the existence of solutions of generalized differential equations,” Proceedings of the American Mathematical Society, vol. 29, pp. 535–542, 1971. View at Google Scholar · View at MathSciNet